Repositorio de producción científica de la Universidad de Sevilla

Null controllability of the semilinear heat equation

 

Advanced Search
 
Opened Access Null controllability of the semilinear heat equation
Cites
Show item statistics
Icon
Export to
Author: Fernández Cara, Enrique
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 1997-04
Published in: ESAIM: Control, Optimisation and Calculus of Variations, 2, 87-103.
Document type: Article
Abstract: This paper is concerned with the null controllability of systems governed by semilinear parabolic equations. The control is exerted either on a small subdomain or on a portion of the boundary. We prove that the system is null controllable when the nonlinear term f(s) grows slower than s . log|s| as |s| → ∞. Ce papier est consacré à l'étude de la contrôlabilité nulle des systèmes gouvernés par des équations aux dérivées partielles paraboliques semilinéaires. Le contrôle est localisé dans un (petit) sous-domaine ou sur une (petite) partie de la frontière. Les résultats principaux montrent que le système est exactement contrôlable à zéro si le terme non linéaire f(s) croît plus lentement que s . log|s| quand |s| tend vers l'infini.
Cite: Fernández Cara, E. (1997). Null controllability of the semilinear heat equation. ESAIM: Control, Optimisation and Calculus of Variations, 2, 87-103.
Size: 262.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/47461

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)